Acute renal failure after influenza vaccination: a case report

J Prev Med Hyg. 2014 Mar;55(1):31-2.

Abstract

A fifty-three years old surgeon had acute renal failure consisting with acute tubulo-interstizial nephropaty twelve days after influenza vaccination; he was on statin therapy since one month. He was given steroidal therapy and fully recovered two weeks apart. This is the fourth case report of acute renal failure after influenza vaccination in patients on statins therapy. The case we describe could account for a underestimated, even if very rare, phenomenon.

Publication types

  • Case Reports

MeSH terms

  • Acute Kidney Injury / chemically induced*
  • Drug Interactions
  • Humans
  • Hydroxymethylglutaryl-CoA Reductase Inhibitors / adverse effects*
  • Influenza Vaccines / adverse effects*
  • Male
  • Middle Aged
  • Nephritis, Interstitial / chemically induced*

Substances

  • Hydroxymethylglutaryl-CoA Reductase Inhibitors
  • Influenza Vaccines